# SDR AALA20040355

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - REMOVABLE EMERGENCY EXIT LIGHT AT FORWARD ENTRY INOPERATIVE.  REPLACED REMOVABLE EMERGENCY EXIT LIGHT ASSEMBLY FOR FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
